# SDR SWAA2022021063402

- Difficulty date: January 22, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL RIB # 4 AT STIFFENER #4 LOWER AREA CRACK ; / [01] CUT OUT AND REMOVE DAMAGE ON VERTICAL STIFFENER ON RIB # 4 AT STIFFENER #4 PER REF 737 SRM 55-10-09-2R-4; [ FABRICATED LOWER ANGLE.063 BAC1480-2793 7075 T6PER REF 737 SRM 55-10-09-2R05 AND LOCATED AND DRILLED REPAIR PARTS INSTALLED REPAIR AT RIB # 4 ; STIFFENER #4 PER REF.737 SRM 55-10-09-2R-5 FIG 204 ON L/H HORIZONTAL STABILIZER; [21] CUTOUT AREA AT LOWER CHORD AT L/H HOR RIB #4 AT STIFFENER #4 AND INSTALLED REPAIR AS PER B737-7 SRN 55-10-09-2R-5 FIG 204.; [22] HORIZONTAL RIB #4 WILL BE INSTALL ON N/R TASK # TTG8Q009Z8XP.; [23] HORIZONTAL RIB #4 WAS REMOVED ON N/R #TTG8Q009Z8XP.; [24] VERIFIED STEP 21; [25] VERIFIED STEPS 22 AND 23; [26] C/W
